# SDR LR7A2010103100114

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS310921
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5323 FOUND LT MAIN WHEEL WELL BULKHEAD WEB WITH STRESS CORROSION UNDER THE SPLICE TEE ANGLE AT FS 575, WL 187, BL 61.5L.  REPLACED SLICE TEE ANGLE IAW LOCKHEED SMP583 CHAPTER 51-70.
